Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Bone weakness, excessive anger, suicidal thoughts, mood swings. Had full hysterectomy. On Lexam. Side effects?

Hi i was just put on Lexam 10...........can you tell me some side effects of this pill...i have insomnia,very low self esteme,very moody,and have had suicide thoughts.i get so intense and angry i could blow my head off my shoulders,as i get into a very pulsative rage...
i had a full hysterectomy 9-10 years ago....
i was put on any they have realised this as my bones are deteriating they said i would be like an 80 frigile young lady at the age of 50......alot of my past is about my ex's abususe behavours between myself and my sons and his son..........................
i just want to get better....can someone please help me...i was on efexor for 9 years ,i have just stooped taking them and am on my third day of taking Lexam 10....i still have ;oke atomic explotions going through my head and they make me feel unwell............................if i hear back from you.......i would be very
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns and that you have been going through a lot. I appreciate that you have asked your question on a public forum. I would like to advice you to take your medication regularly despite your not feeling any better, and keep your next appointment with your psychiatrist. Your medications need optimization. I also think that you might need to see an internist to get your problems treated.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 21 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor